# SDR 08FDEA02000

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215*
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LOWER SKIN, APPROX BS 255, STR 27L, DENT WITH GOUGE.  ACCOMPLISHED A MAJOR REPAIR IAW EA F-5330-110861, WITH A RELEASE DATE OF 5/9/08.  THERE IS NO FOLLOW UP TRACKING OR REPETITIVE INSPECTIONS REQUIRED FROM THIS REPAIR.
